# SDR CA000118056

- Difficulty date: December 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Beech 1900D
- Engine: Pwa PT6A67D
- Propeller: Hartzl HCE4A3I
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Part number: 602EN16
- Condition: Broken
- Location: Nlg
- Part time: 5,500 hours
- Component: Airight, 11238002223
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) ON APPROACH TO GOOSE BAY, THE CREW NOTED THERE WAS NO DOWN AND LOCKED INDICATION (GREEN) FOR THE NOSE GEAR.  MAINTENANCE DISCOVERED A BROKEN WIRE AT THE ENTRY INTO THE MICROSWITCH ON THE NOSE GEAR ACTUATOR.  ACTUATOR REPLACED.
